The Riemann boundary value problem with a quasiperiodic degeneracy of the coefficients
Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1046-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_5_a4,
author = {V. B. Dybin and V. N. Gaponenko},
title = {The {Riemann} boundary value problem with a quasiperiodic degeneracy of the coefficients},
journal = {Doklady Akademii Nauk},
pages = {1046--1049},
year = {1973},
volume = {212},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a4/}
}
TY - JOUR AU - V. B. Dybin AU - V. N. Gaponenko TI - The Riemann boundary value problem with a quasiperiodic degeneracy of the coefficients JO - Doklady Akademii Nauk PY - 1973 SP - 1046 EP - 1049 VL - 212 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a4/ LA - ru ID - DAN_1973_212_5_a4 ER -
V. B. Dybin; V. N. Gaponenko. The Riemann boundary value problem with a quasiperiodic degeneracy of the coefficients. Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1046-1049. http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a4/